# SDR SIMA20121003006

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 27,392 hours, 23,866 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4569 THE FLIGHT ATTENDANT REPORTED THAT WHEN THE GALLEY LIGHT IS ON HIGH THERE IS AN ELECTRICAL SMELL IN GALLEY AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY AREA LIGHTS BALLAST IAW AMM 33-21-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
